Alternating group actions on spin 4-manifolds

Authors

  • Hongxia Li
  • Ximin Liu

DOI:

https://doi.org/10.7146/math.scand.a-15051

Abstract

Let X be a smooth, closed, connected spin 4-manifold with b1(X)=0 and non-positive signature σ(X). In this paper we use Seiberg-Witten theory to prove that if X admits a spin alternating A5 action, then b+2(X)|σ(X)|/8+3 under some non-degeneracy conditions.

Downloads

Published

2008-03-01

How to Cite

Li, H., & Liu, X. (2008). Alternating group actions on spin 4-manifolds. MATHEMATICA SCANDINAVICA, 102(1), 59–72. https://doi.org/10.7146/math.scand.a-15051

Issue

Section

Articles